# SDR 2005FA0000855

- Difficulty date: June 21, 2005
- Submitted: June 21, 2005
- Operation: General aviation
- Aircraft: N435BA
- Make and model: Let L13 AC BLANIK
- Aircraft serial: 029101
- Aircraft time: 156 hours
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: A402092AN
- Condition: Frayed
- Location: Rudder
- Part time: 156 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT RUDDDER CABLES FOUND FRAYED AT FRONT AND REAR PULLEYS.
